# SDR ABXA9701446

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 9919377507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING LOWER SURFACE AT LEADING EDGE HAS DEEP BLENDOUTS AROUND HI-LOKS AND INBOARD AT JACK PAD.  *S/D*  REPAIRED IAW ABX REA D957-20711MR AND SRM CH 51.
